Advertisement

Acta Mathematica Hungarica

, Volume 51, Issue 1–2, pp 65–70 | Cite as

A note on rings with chain conditions

  • Dinh Van Huynh
Article

Keywords

Chain Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    F. S. Cater, Modified chain conditions for rings without identity,Yokohama Math. J.,27 (1979), 1–21.Google Scholar
  2. [2]
    A. W. Chatters, C. R. Hajarnavis and N. C. Norton, The artin radical of a noetherian ring,J. Austr. Math. Soc.,23 (1977), 379–384.Google Scholar
  3. [3]
    Dinh Van Huynh, On rings with modified chain conditions,Studia Sci. Math. Hungar. (1985) (to appear).Google Scholar
  4. [4]
    Dinh Van Huynh, On modified chain conditions,Acta Math. Vietnam. (1984) (to appear).Google Scholar
  5. [5]
    C. Faith,Algebra I. Rings, modules and categories, Springer-Verlag (Berlin-Heidelberg-New York, 1973).Google Scholar
  6. [6]
    R. Gordon and J. C. Robson,Krull dimension, Mem. Amer. Math. Soc.133.Google Scholar
  7. [7]
    I. N. Herstein,Topics in Ring Theory, Chicago Lectures in Mathematics, The University of Chicago Press, 1969.Google Scholar
  8. [8]
    H. Komatsu and H. Tominaga, On modified chain conditions,Math. J. Okayama Univ.,22 (1980), 131–139.Google Scholar
  9. [9]
    T. H. Lenagan, Artinian ideals in noetherian rings,Proc. Amer. Math. Soc.,51 (1975), 499–500.Google Scholar
  10. [10]
    F. A. Szász,Radicals of rings, John Wiley & Sons (Chichester-New York-Brisbane-Toronto, 1981).Google Scholar
  11. [11]
    A. Widiger, Which left artinian rings are right artinian?Math. Nachr.,91 (1979), 181–182.Google Scholar
  12. [12]
    A. Widiger, Nichtprime Cohen-Ringe,Periodica Math. Hungar.,12 (1981), 141–160.Google Scholar
  13. [13]
    A. Widiger, Über Ringe mit eingeschränkter Minimal-Bedingung für Rechtsideale,Beitr. Algebr. Geometr.,3 (1971), 140–153.Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • Dinh Van Huynh
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations